教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Morse-type Frenkel-Kontorova model
學年86
學期2
出版(發表)日期1998/03/01
作品名稱Morse-type Frenkel-Kontorova model
作品名稱(其他語言)
著者Chou, Chung-I.; Ho, Choon-Lin; Hu, Bambi; Lee, Hsuan
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review E (Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics) 57(3), pp.2747-2756
摘要We have investigated a generalized Frenkel-Kontorova model with a Morse-type potential which can change from a convex function to a nonconvex one as the nonlinearity parameter σ is reduced. For small enough σ, there appear in the phase diagram nonconvex phases in which at least one pair of atoms is influenced by the nonconvex part of the Morse potential. There are no incommensurate states in the nonconvex phases. For σ>0.35, a devil’s staircase along the critical points of the Aubry transitions of all incommensurate states can be constructed. We studied the universality of the Hausdorff dimension of the devil’s staircase, and of some critical exponents relevant to the Aubry transitions.
關鍵字
語言英文
ISSN1063-651X
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!